U.S. doctors online nowAsk doctors free
A 46-year-old member asked:

Could there be a contraceptive pill that doesn't cause nausea?

1 doctor answer1 doctor weighed in
Dr. Antonio Gargiulo
undefined 32 years experience
Low-dose: Lo-estrin 1/20 or similar. Mostly very low estrogen contraceptives. Take them at night. Never miss one pill.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 18, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.